Alert archive / Maine / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 39, NWS Gray, ME

June 1, 2011Somerset County, Maine

NWS Gray, ME issued this severe thunderstorm warning at Jun 1, 2011, 7:13 PM EDT for Somerset County, Maine. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2011, 7:13 PM EDT (23:13 UTC)
Expired
Jun 1, 2011, 7:45 PM EDT
In force
32 min
Issued by
NWS Gray, ME
Area
Storm-based polygon

County Somerset County, ME

The radar

The Portland,ME radar (KGYX), 135 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 2:37 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 11.2 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2011-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2011-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1092 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

270 
WUUS51 KGYX 012313
SVRGYX
MEC025-012345-
/O.NEW.KGYX.SV.W.0039.110601T2313Z-110601T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
713 PM EDT WED JUN 1 2011

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SOMERSET COUNTY IN WEST CENTRAL MAINE...

* UNTIL 745 PM EDT

* AT 707 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BINGHAM...OR 19 MILES NORTHWEST OF SKOWHEGAN...AND MOVING EAST AT
  35 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BRIGHTON...ATHENS...HARMONY...SAINT ALBANS...RIPLEY...PALMYRA...
  HARTLAND AND CAMBRIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING
FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING FOR SOUTHWESTERN
MAINE.

&&

LAT...LON 4493 7000 4511 6996 4509 6963 4502 6962
      4503 6954 4506 6949 4507 6947 4507 6943
      4507 6934 4483 6928
TIME...MOT...LOC 2312Z 278DEG 28KT 4501 6986

$$
JC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 4:19 PM EDT, 2 hours 54 minutes earlier.

Area forecast discussion, Jun 1, 4:19 PM EDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
419 PM EDT WED JUN 1 2011

.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE OFFSHORE THIS EVENING WITH SEVERE
THUNDERSTORMS AND EVEN THE POSSIBILITY OF A TORNADO OCCURRING AHEAD
OF THE FRONT. LOW PRESSURE MOVES THROUGH THE MARITIMES AS HIGH
PRESSURE APPROACHES FROM THE GREAT LAKES ON THURSDAY. LOW
PRESSURE OVER THE MARITIMES WILL CIRCULATE CLOUDS INTO THE REGION
FRIDAY. A RIDGE OF HIGH PRESSURE FOLLOWS FOR SATURDAY. A SERIES OF
WEAK DISTURBANCES WILL CROSS THE AREA SUNDAY THROUGH EARLY NEXT
WEEK KEEPING THINGS UNSETTLED.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
ESTF UPDATE...NO REAL CHANGES.

PREVIOUS DISCUSSION...
TORNADO WATCH THRU 8 PM THIS EVENING. STRONG CD FNT MOVES THRU.
LOTS OF INSTABILITY AND SHEAR AHEAD OF SYSTEM WITH SVR TSTMS AND
ISOLD TORNADOES PSBL. ALREADY ISSUED WARNINGS THIS AFTERNOON.
BEHIND THE FNT SKIES CLEAR AS CONVECTION MOVES OUT TO SEA. SHOULD
SEE MUCH COOLER AND LESS HUMID WX MOVING IN TNGT ON BREEZY W OR NW
WINDS. GENERALLY USED GFS40, HPC QPF AND BLEND OF MAV/MET MOS
GUIDANCE. MAIN FOCUS HAS BEEN ON THE SVR WX.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
SFC LOW MOVES THRU THE MARITIMES AS HIGH PRES APPROACHES FROM THE
GREAT LAKES ON THURSDAY. STRONG NW FLOW IN BETWEEN AS BUFKIT WIND
SOUNDINGS SHOW POTENTIAL FOR STRONG WIND GUSTS TO MIX DOWN. WITH
MUCH COOLER AIR MOVING IN EXPECT INSTABILITY CLOUDS TO FORM.
UPSLOPE NW FLOW WILL PRODUCE ISOLD TO SCT -SHRA N/MT AND POSSIBLY
INTO FOOTHILL ZONES WHILE DOWNSLOPE NW FLOW KEEPS IT MOSTLY DRY
ELSEWHERE. HIGH PRES GETS CLOSER THURSDAY NGT WITH SKIES IMPROVING
AND WINDS LETTING UP. SHOULD BE A RATHER CHILLY NGT. MIN TEMPS
INTO THE 30S N/MT ZONES WITH POTENTIAL FOR SOME FROST. GENERALLY
USED GFS40 AND A BLEND OF MAV/MET MOS GUIDANCE.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
ECMWF/GFS ARE IN GENERAL AGREEMENT WITH UPPER PATTERN THROUGH
EARLY NEXT WEEK THROUGH TIMING OF INDIVIDUAL IMPULSES DIFFERS. UPPER LOW
INITIALLY OVER NEW ENGLAND WILL GRADUALLY LIFT OUT LEAVING AREA IN WESTERLY
FLOW ON THE NORTHERN PERIPHERY OF THE UPPER HIGH OVER THE SOUTHERN
UNITED STATES. EXPECT TEMPERATURES TO AVERAGE NEAR OR ABOVE NORMAL
THIS PERIOD. UPPER LOW OVER THE MARITIMES WILL CIRCULATE CLOUDS...AND
PERHAPS A FEW SHOWERS INTO NORTHERN SECTIONS ON FRIDAY. A RIDGE OF
HIGH PRESSURE FOLLOWS FOR SATURDAY. A SERIES OF WEAK DISTURBANCES
WILL CROSS THE AREA SUNDAY THROUGH EARLY NEXT WEEK.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
SHORT TERM /THROUGH THURSDAY NIGHT/...AFTER EVENING STRONG TO SVR TSTMS
EXPECT VFR OVERNIGHT WITH MVFR CIG PSBL ON THURSDAY...THEN BACK TO
VFR THURSDAY NGT. GUSTY NW WINDS ON THURSDAY.

LONG TERM...

SUN - MON...AREAS OF MVFR POSSIBLE IN SHOWERS.

&&

.MARINE...
SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...ESTF UPDATE...NO
REAL CHANGES.

PREVIOUS DISCUSSION...
WILL CONT THE SCA THRU THURSDAY. S SW FLOW AHEAD OF THE FNT
GUSTING UP TO 30 OR EVEN 35 KT AT TIMES WITH SEAS BUILDING AT OR
ABOVE 5 FT. WINDS LET UP OVERNIGHT ONLY TO SEE GUSTS INCREASE FROM
THE NW ON THURSDAY. SEAS SLOW TO EASE UP OVERNIGHT BUT SUBSIDE
MORE ON THURSDAY. WINDS AND SEAS DROPPING BELOW SCA LEVELS
THURSDAY NGT.

LONG TERM...

QUIET ON THE WATERS WITH WINDS AND SEAS LIKELY TO STAY BELOW SMALL
CRAFT THRESHOLD.

&&

.FIRE WEATHER...
COOLER WX WITH FAIRLY HIGH HUMIDITY LEVELS FOR THE NEXT FEW DAYS
ALONG WITH NEARLY FULL GREEN UP SHOULD KEEP ANY FIRE DANGER LOW.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THURSDAY FOR ANZ150>154.

&&
Hazardous weather outlook, Jun 1, 2:39 PM EDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
239 PM EDT WED JUN 1 2011

MEZ007>009-012>014-018>028-NHZ001>010-013-014-021845-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
239 PM EDT WED JUN 1 2011

...TORNADO WATCH 411 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

THUNDERSTORMS WILL DEVELOP IN ADVANCE OF A COLD FRONT TODAY. SOME
OF THESE STORMS COULD PRODUCE LARGE HAIL...DAMAGING WINDS...
FREQUENT LIGHTNING...AND VERY HEAVY RAINFALL. THERE IS THE CHANCE
OF AN ISOLATED TORNADO.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER NETWORK ACTIVATION IS REQUESTED. SPOTTERS ARE ENCOURAGED
TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO
STANDARD OPERATING PROCEDURES.

ANZ150>154-021845-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
239 PM EDT WED JUN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WILL DEVELOP IN ADVANCE OF A COLD FRONT TODAY INTO
THIS EVENING. SOME OF THESE STORMS COULD PRODUCE LARGE HAIL...
DAMAGING WINDS...FREQUENT LIGHTNING...AND VERY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

MARINERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 1, 6:04 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
604 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             5 ENE KINGFIELD         44.99N  70.06W
06/01/2011  E2.75 INCH       SOMERSET           ME   PUBLIC

            BROKE SKYLIGHTS AND AWNINGS

&&

EVENT NUMBER GYX1100110

CURTIS
Special weather statement, Jun 1, 6:23 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
623 PM EDT WED JUN 1 2011

NHZ008-010-013-014-012300-
COASTAL ROCKINGHAM-INTERIOR ROCKINGHAM-MERRIMACK-STRAFFORD-
623 PM EDT WED JUN 1 2011

...STRONG THUNDERSTORMS WILL IMPACT STRAFFORD COUNTY...MERRIMACK
COUNTY AND ROCKINGHAM COUNTY THROUGH 700 PM EDT...

AT 623 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTH OF BOW...OR ABOUT 8 MILES
NORTHWEST OF MANCHESTER...MOVING EAST AT 50 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND BEAR BROOK STATE PARK...
SUNCOOK...SOUTH HOOKSETT...PEMBROKE...HOOKSETT...EPSOM...DUNBARTON...
BOW...AUBURN AND ALLENSTOWN THROUGH 700 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4297 7139 4300 7139 4301 7144 4303 7146
      4305 7151 4306 7153 4305 7163 4316 7167
      4332 7093 4296 7083

MARINE
Special weather statement, Jun 1, 6:27 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
627 PM EDT WED JUN 1 2011

MEZ022-028-012300-
COASTAL WALDO-INTERIOR WALDO-
627 PM EDT WED JUN 1 2011

...STRONG THUNDERSTORMS WILL IMPACT WALDO COUNTY THROUGH 700 PM
EDT...

AT 627 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED OVER MONTVILLE...OR ABOUT 9
MILES SOUTH OF THORNDIKE...MOVING EAST AT 45 MPH. THIS CLUSTER OF
STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND SEARSMONT...
MORRILL...MONTVILLE...KNOX...FREEDOM...BROOKS...JACKSON...BELFAST...
WALDO AND SWAN LAKE STATE PARK THROUGH 700 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4442 6887 4444 6891 4442 6897 4438 6896
      4432 6916 4453 6937 4468 6904 4470 6886
      4462 6883 4457 6879 4449 6880 4448 6882
      4446 6880

MARINE
Special weather statement, Jun 1, 6:28 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
628 PM EDT WED JUN 1 2011

MEZ014-012315-
SOUTHERN SOMERSET-
628 PM EDT WED JUN 1 2011

...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY THROUGH 715 PM
EDT...

AT 629 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHEAST OF HARMONY...OR ABOUT
11 MILES SOUTHWEST OF DEXTER...STATIONARY. THIS STRONG THUNDERSTORM
WILL AFFECT AREAS IN AND AROUND SAINT ALBANS...HARTLAND...RIPLEY...
HARMONY AND CAMBRIDGE THROUGH 715 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.

LAT...LON 4485 6963 4503 6967 4503 6962 4502 6962
      4503 6954 4505 6950 4507 6935 4489 6929
      4487 6930

JC
Local storm report, Jun 1, 6:52 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAY ME
652 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 AM     HAIL             JACKSON                 44.14N  71.18W
06/01/2011  M1.00 INCH       CARROLL            NH   PUBLIC

0820 AM     HAIL             LONDONDERRY             42.87N  71.37W
06/01/2011  M0.88 INCH       ROCKINGHAM         NH   PUBLIC

0830 AM     HAIL             RAYMOND                 43.04N  71.18W
06/01/2011  M0.88 INCH       ROCKINGHAM         NH   PUBLIC

0830 AM     HAIL             RAYMOND                 43.04N  71.18W
06/01/2011  M1.00 INCH       ROCKINGHAM         NH   AMATEUR RADIO

0835 AM     HAIL             SALEM                   42.79N  71.20W
06/01/2011  M1.00 INCH       ROCKINGHAM         NH   TRAINED SPOTTER

0835 AM     HAIL             RAYMOND                 43.04N  71.18W
06/01/2011  M1.00 INCH       ROCKINGHAM         NH   PUBLIC

0835 AM     HAIL             HAMPSTEAD               42.87N  71.18W
06/01/2011  E1.00 INCH       ROCKINGHAM         NH   PUBLIC

0836 AM     HAIL             2 SE LONDONDERRY        42.84N  71.35W
06/01/2011  E1.00 INCH       ROCKINGHAM         NH   PUBLIC

0840 AM     HAIL             DOVER                   43.20N  70.87W
06/01/2011  M0.88 INCH       STRAFFORD          NH   PUBLIC

0843 AM     LIGHTNING        SANDOWN                 42.93N  71.19W
06/01/2011                   ROCKINGHAM         NH   AMATEUR RADIO

            LIGHTNING STRIKE HOUSE ON FIRE ALEXIS LANE

0851 AM     HAIL             1 SSW DOVER             43.18N  70.89W
06/01/2011  M1.00 INCH       STRAFFORD          NH   TRAINED SPOTTER

            STRONG THUNDERSTORM... PEA SIZED TO 1 INCH HAIL... NO
            WIND... HEAVY RAIN

0901 AM     HAIL             1 NE WELLS              43.33N  70.57W
06/01/2011  E1.00 INCH       YORK               ME   LAW ENFORCEMENT

0905 AM     HAIL             2 SW OXFORD             44.11N  70.52W
06/01/2011  M1.00 INCH       OXFORD             ME   PUBLIC

0908 AM     HAIL             1 ENE WELLS             43.33N  70.56W
06/01/2011  M1.00 INCH       YORK               ME   PUBLIC

0913 AM     HAIL             1 NW OLD ORCHARD BEACH  43.53N  70.39W
06/01/2011  M1.00 INCH       YORK               ME   PUBLIC

0915 AM     HAIL             2 NE WELLS              43.34N  70.55W
06/01/2011  M1.00 INCH       YORK               ME   PUBLIC

0915 AM     TSTM WND DMG     MINOT                   44.09N  70.32W
06/01/2011                   ANDROSCOGGIN       ME   LAW ENFORCEMENT

            TREE ON PWR LINE

0920 AM     HAIL             POLAND                  44.06N  70.39W
06/01/2011  E0.50 INCH       ANDROSCOGGIN       ME   AMATEUR RADIO

            SOME NICKEL SIZE HAIL... AND SMALLER INTENSE FOR ABOUT
            2 MIN. HAM PA2SHY

0222 PM     HAIL             LANCASTER               44.49N  71.57W
06/01/2011  E0.70 INCH       COOS               NH   CO-OP OBSERVER

0230 PM     TSTM WND DMG     WHITEFIELD              44.38N  71.61W
06/01/2011                   COOS               NH   PUBLIC

            TREES DOWN ON WIRES ROUTE 3. TRAFFIC STOPPED.

0230 PM     HAIL             2 WNW JEFFERSON         44.43N  71.51W
06/01/2011  M1.00 INCH       COOS               NH   TRAINED SPOTTER

0230 PM     HAIL             RUMNEY                  43.81N  71.81W
06/01/2011  E1.00 INCH       GRAFTON            NH   PUBLIC

0243 PM     HAIL             8 NNE PLYMOUTH          43.86N  71.63W
06/01/2011  M1.75 INCH       GRAFTON            NH   PUBLIC

0258 PM     HAIL             BERLIN                  44.47N  71.19W
06/01/2011  E1.00 INCH       COOS               NH   LAW ENFORCEMENT

0303 PM     HAIL             ERROL                   44.78N  71.14W
06/01/2011  E1.00 INCH       COOS               NH   CO-OP OBSERVER

0309 PM     HAIL             NORTH SANDWICH          43.84N  71.39W
06/01/2011  E1.00 INCH       CARROLL            NH   PUBLIC

0312 PM     HAIL             MIDDLE DAM              44.78N  70.92W
06/01/2011  E0.70 INCH       OXFORD             ME   CO-OP OBSERVER

0327 PM     HAIL             RANGELEY                44.97N  70.64W
06/01/2011  E1.25 INCH       FRANKLIN           ME   PARK SERVICE

0329 PM     HAIL             RANGELEY                44.97N  70.64W
06/01/2011  E1.00 INCH       FRANKLIN           ME   CO-OP OBSERVER

0330 PM     HAIL             2 S BRYANT POND         44.35N  70.65W
06/01/2011  E1.00 INCH       OXFORD             ME   COUNTY OFFICIAL

0330 PM     HAIL             BETHEL                  44.40N  70.79W
06/01/2011  E1.75 INCH       OXFORD             ME   PUBLIC

0340 PM     HAIL             BRYANT POND             44.38N  70.65W
06/01/2011  E1.75 INCH       OXFORD             ME   TRAINED SPOTTER

0350 PM     HAIL             KINGFIELD               44.96N  70.15W
06/01/2011  M1.00 INCH       FRANKLIN           ME   PUBLIC

0355 PM     HAIL             CANTON                  44.44N  70.32W
06/01/2011  E0.25 INCH       OXFORD             ME   LAW ENFORCEMENT

0355 PM     HAIL             DENMARK                 43.97N  70.80W
06/01/2011  E0.25 INCH       OXFORD             ME   LAW ENFORCEMENT

0356 PM     HAIL             5 S RUMFORD             44.48N  70.55W
06/01/2011  E0.25 INCH       OXFORD             ME   LAW ENFORCEMENT

0405 PM     HAIL             4 S LIVERMORE FALLS     44.42N  70.19W
06/01/2011  E1.00 INCH       ANDROSCOGGIN       ME   PUBLIC

0413 PM     HAIL             2 NNW NAPLES            44.00N  70.63W
06/01/2011  E0.50 INCH       CUMBERLAND         ME   TRAINED SPOTTER

0414 PM     HAIL             CANTON                  44.44N  70.32W
06/01/2011  E1.25 INCH       OXFORD             ME   COUNTY OFFICIAL

0422 PM     HAIL             2 S POLAND              44.03N  70.39W
06/01/2011  E1.00 INCH       ANDROSCOGGIN       ME   PUBLIC

0423 PM     HAIL             POLAND                  44.06N  70.39W
06/01/2011  E0.75 INCH       ANDROSCOGGIN       ME   CO-OP OBSERVER

0429 PM     HAIL             1 SE RANGE PONDS STATE  44.03N  70.33W
06/01/2011  E0.88 INCH       CUMBERLAND         ME   TRAINED SPOTTER

0444 PM     HAIL             2 SE LEWISTON           44.08N  70.19W
06/01/2011  E1.00 INCH       ANDROSCOGGIN       ME   AMATEUR RADIO

            I-95 EXIT 80

0530 PM     HAIL             CARRABASSETT VALLEY     45.08N  70.21W
06/01/2011  E1.00 INCH       FRANKLIN           ME   LAW ENFORCEMENT

0550 PM     HAIL             2 SSW WALES             44.16N  70.08W
06/01/2011  E0.25 INCH       ANDROSCOGGIN       ME   TRAINED SPOTTER

0550 PM     HAIL             5 ENE KINGFIELD         44.99N  70.06W
06/01/2011  E2.00 INCH       SOMERSET           ME   PUBLIC

0550 PM     HAIL             5 ENE KINGFIELD         44.99N  70.06W
06/01/2011  E2.75 INCH       SOMERSET           ME   PUBLIC

            BROKE SKYLIGHTS AND AWNINGS

&&

EVENT NUMBER GYX1100063 GYX1100068 GYX1100065 GYX1100076 GYX1100062
GYX1100066 GYX1100092 GYX1100074 GYX1100067 GYX1100061 GYX1100060
GYX1100064 GYX1100079 GYX1100069 GYX1100078 GYX1100077 GYX1100080
GYX1100070 GYX1100081 GYX1100088 GYX1100089 GYX1100100 GYX1100082
GYX1100083 GYX1100084 GYX1100086 GYX1100085 GYX1100087 GYX1100090
GYX1100091 GYX1100097 GYX1100093 GYX1100098 GYX1100094 GYX1100096
GYX1100095 GYX1100102 GYX1100099 GYX1100105 GYX1100103 GYX1100101
GYX1100104 GYX1100106 GYX1100108 GYX1100107 GYX1100109 GYX1100110

ES
Local storm report, Jun 1, 7:01 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
701 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             KINGFIELD               44.96N  70.15W
06/01/2011  E2.75 INCH       FRANKLIN           ME   FIRE DEPT/RESCUE

&&

EVENT NUMBER GYX1100111

ES

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 8:27 AM EDTSpecial Weather StatementGYXOxford33 min
Jun 1, 8:28 AM EDTSevere Thunderstorm WarningGYXYork62 min
Jun 1, 8:34 AM EDTSpecial Marine WarningGYX86 min
Jun 1, 8:35 AM EDTSpecial Weather StatementGYXFranklin25 min
Jun 1, 8:44 AM EDTSpecial Weather StatementGYXAndroscoggin46 min
Jun 1, 8:50 AM EDTSevere Thunderstorm WarningGYXAndroscoggin, Franklin, Kennebec, Oxford25 min
Jun 1, 9:00 AM EDTSpecial Weather StatementGYXYork45 min
Jun 1, 9:01 AM EDTSevere Thunderstorm WarningGYXAndroscoggin, Cumberland, Oxford29 min
Jun 1, 9:06 AM EDTSevere Thunderstorm WarningGYXYork24 min
Jun 1, 9:24 AM EDTSpecial Weather StatementGYXKennebec36 min
Jun 1, 9:42 AM EDTSevere Thunderstorm WarningGYXKennebec, Knox, Lincoln33 min
Jun 1, 9:54 AM EDTSpecial Marine WarningGYX96 min
Jun 1, 9:56 AM EDTSpecial Weather StatementGYXLincoln, Sagadahoc49 min
Jun 1, 10:16 AM EDTSpecial Weather StatementGYXKnox14 min
Jun 1, 2:57 PM EDTSevere Thunderstorm WarningGYXFranklin, Oxford33 min
Jun 1, 2:57 PM EDTSevere Thunderstorm WarningGYXCumberland, Oxford33 min
Jun 1, 3:07 PM EDTSevere Thunderstorm WarningGYXFranklin, Somerset38 min
Jun 1, 3:13 PM EDTTornado WarningGYXOxford32 min
Jun 1, 3:28 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Cumberland, Oxford, York47 min
Jun 1, 3:41 PM EDTSevere Thunderstorm WarningGYXFranklin, Somerset34 min
Jun 1, 3:42 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Franklin, Kennebec, Oxford33 min
Jun 1, 3:49 PM EDTTornado WarningGYXAndroscoggin, Kennebec, Oxford26 min
Jun 1, 4:04 PM EDTSpecial Weather StatementGYXFranklin41 min
Jun 1, 4:11 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Cumberland, Oxford, Sagadahoc34 min
Jun 1, 4:13 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Kennebec, Oxford32 min
Jun 1, 4:13 PM EDTSevere Thunderstorm WarningGYXSomerset47 min
Jun 1, 4:27 PM EDTSpecial Weather StatementGYXFranklin48 min
Jun 1, 4:44 PM EDTSpecial Weather StatementGYXAndroscoggin46 min
Jun 1, 4:58 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Kennebec, Knox, Lincoln, Sagadahoc47 min
Jun 1, 5:07 PM EDTSpecial Weather StatementGYXFranklin38 min
Jun 1, 5:15 PM EDTSevere Thunderstorm WarningGYXFranklin, Somerset45 min
Jun 1, 5:31 PM EDTTornado WarningGYXFranklin, Somerset29 min
Jun 1, 5:42 PM EDTSpecial Weather StatementGYXKennebec48 min
Jun 1, 5:59 PM EDTSevere Thunderstorm WarningGYXSomerset46 min
Jun 1, 6:06 PM EDTTornado WarningGYXSomerset24 min
Jun 1, 6:27 PM EDTSpecial Weather StatementGYXWaldo33 min
Jun 1, 6:28 PM EDTSpecial Weather StatementGYX47 min
Jun 1, 6:49 PM EDTAreal Flood AdvisoryGYXFranklin, Oxford, Somerset3 hr
Jun 1, 7:20 PM EDTSpecial Weather StatementGYXFranklin40 min

Nearby

Severe Thunderstorm Warnings in Maine, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.